# SDR CA040311004

- Difficulty date: March 7, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 12,479 hours
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7936907615
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE LT HYD PRESSURE LIGHT ILLUMINATED IN FLIGHT WITH HYD PRESS. READING ZERO. AIRCRAFT LANDED.  MAINTENANCE FOUND LT EDP INOPERATIVE.  LT EDP SWAPPED WITH RT EDP AND AIRCRAFT DISPATCHED IAW MEL 29-5.EDP P/N AS666411-L-5666  S/N MX134145-4M. THE LT HYDRAULIC QTY LOW LIGHT ILLUMINATED IN FLIGHT WITH QTY INDICATION OF 3 QTS WITH SYSTEM PRESSURIZED.  FOLLOWING INVESTIGATION BY MAINTENANCE, FOUND LT PIPE ASSY-FUSELAGE SECTION HYD SYSTEM PRESSURE P/N 7936907-615 CRACKED AT FLARE.
